MathSciNet Relay Station
MathSciNet bibliographic data
MR235151 32.02
Rudin, Walter A generalization of a theorem of Frostman. Math. Scand 21 1967 136–143 (1968).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement